# SDR DALA1022080673

- Difficulty date: September 4, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 59,550 hours, 27,669 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT-MOUNTED EMERGENCY ESCAPE LIGHT AT 3CD WILL NOT ILLUMINATE. FOUND BROKEN WIRE HARNESS UNDER SEAT AND REPLACED THE HARNESS. OPS CHECK NORMAL.
